# SDR 29GA2019032100003

- Difficulty date: March 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 39,856 hours, 43,963 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 85
- Part serial: NSN
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT# 0123 FLL/FLL REPORT:F/A REPORTS ARM LIGHT BULB IS INOP. CORRECTIVE ACTION: REMOVED AND REPLACED LAMP AT F/A ARM LIGHT FOR EMERGENCY LIGHT IAW AMM 25-25-25-04 AND 33-50-00, OPERATIONAL CHECK NORMAL.
